Error estimate for numerical integration of ordinary differential equations. I
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1958), pp. 52-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1958_5_a5,
author = {S. M. Lozinskii},
title = {Error estimate for numerical integration of ordinary differential {equations.~I}},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {52--90},
year = {1958},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1958_5_a5/}
}
S. M. Lozinskii. Error estimate for numerical integration of ordinary differential equations. I. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1958), pp. 52-90. http://geodesic.mathdoc.fr/item/IVM_1958_5_a5/